The maximal regular ideal of the semigroup of binary relations

D. Hardy; Francis J. Pastijn

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 2, page 194-198
  • ISSN: 0011-4642

How to cite

top

Hardy, D., and Pastijn, Francis J.. "The maximal regular ideal of the semigroup of binary relations." Czechoslovak Mathematical Journal 31.2 (1981): 194-198. <http://eudml.org/doc/13251>.

@article{Hardy1981,
author = {Hardy, D., Pastijn, Francis J.},
journal = {Czechoslovak Mathematical Journal},
keywords = {regular right ideal; semigroup of binary relations},
language = {eng},
number = {2},
pages = {194-198},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The maximal regular ideal of the semigroup of binary relations},
url = {http://eudml.org/doc/13251},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Hardy, D.
AU - Pastijn, Francis J.
TI - The maximal regular ideal of the semigroup of binary relations
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 2
SP - 194
EP - 198
LA - eng
KW - regular right ideal; semigroup of binary relations
UR - http://eudml.org/doc/13251
ER -

References

top
  1. Birkhoff G., Lattice Theory, Providence (1967). (1967) Zbl0153.02501MR0227053
  2. McAllster D. В., 10.1007/BF02572960, Semigroup Forum 3 (1971), 185-188. (1971) MR0291328DOI10.1007/BF02572960
  3. Petrich M., Lectures in Semigroups, London (1977). (1977) Zbl0369.20036MR0447437
  4. Plemmons R. J., and M. T. West, On the semigroup of binary relations, Рас. J. Math. 35 (1970), 743-753. (1970) Zbl0208.01801MR0279218
  5. Raney G. N., 10.1090/S0002-9939-1953-0058568-4, Proc. Amer. Math. Soc. 4 (1953), 518-522. (1953) Zbl0053.35201MR0058568DOI10.1090/S0002-9939-1953-0058568-4
  6. Schein В. M., Semigroups of binary relations, Mini-Conference on Semigroup Theory, Szeged (1972), 17-24. (1972) Zbl0291.20085MR0401970
  7. Scheni В. M., 10.1007/BF02194925, Semigroup Forum 13 (1976), 95-102. (1976) MR0432790DOI10.1007/BF02194925
  8. Zaretskii K. A., Abstract characterization of the semigroup of all binary relations, Proc. Leningrad Pedagogical Inst. 183 (1958), 251-263 (in Russian). (1958) 
  9. Zaretskii K. A., Regular elements of the semigroup of all binary relations, Usp. Mat. Nauk 17 (1962), 111-119 (in Russian). (1962) 
  10. Zaretskii K. A., The semigroup of binary relations, Mat. Sbornik 61 (1963), 291-305 (in Russian). (1963) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.